EconPapers    
Economics at your fingertips  
 

Starlikeness of Functions Defined by Third-Order Differential Inequalities and Integral Operators

R. Chandrashekar, Rosihan M. Ali, K. G. Subramanian and A. Swaminathan

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Sufficient conditions are obtained to ensure starlikeness of positive order for analytic functions defined in the open unit disk satisfying certain third-order differential inequalities. As a consequence, conditions for starlikeness of functions defined by integral operators are obtained. Connections are also made to earlier known results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/723097.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/723097.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:723097

DOI: 10.1155/2014/723097

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:723097